MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

XTANT MEDICAL HOLDINGS, INC COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number UQI00008
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device product labeling adequately displays the expiration date assigned to the device on the packaging.The ifu associated with the device states, "both inner and out packaging, including seals, should be thoroughly inspected prior to implantation." medical device expiration date management by the distributor and the surgical facility contributed to this product complaint.There have been zero other complaints of similar nature for a device from this product line being implanted beyond expiration in the past 12 months.The manufacturer will continue to monitor the field for reports of implants utilized beyond the documented expiration date.
 
Event or Problem Description
The manufacturer was made aware of a medical device that was utilized beyond the expiration date identified on the product packaging on 05/27/2025.A product usage form was submitted to the manufacturer which identified a medical device lot that had surpassed the expiration date.The medical device had a documented expiration date of 06/10/2024 and was implanted on (b)(6) 2024.There were no known patient complications or delay associated with this product complaint.

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key22332608
Report Number3005031160-2025-00020
Device Sequence Number9069666
Product Code NQO
UDI-Device Identifier04260148898501
UDI-Public04260148898501
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model NumberUQI00008
Device Lot Number2418312973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale